# SDR DXTA2024090300386

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000036
- Aircraft time: 4,198 hours, 2,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: EVACUATION PATH LIGHTING AT SEAT 5 INOP CORRECTIVE ACTION: RE-SEATED SEAT #5 PATH LIGHT ELECTRICAL CONNECTOR, OPS CHECKS NOW GOOD, REF CE700 AMM 33-50-00 AND IMM 25-20-21.
